Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fluctuating blood pressure, chest pain, acidity problem. Heart problem?

I am regular high BP patient . Two days before it was low and yesterday again on higher side. I have already checked Cholestrol, ECG , ECO and TMT, all reports are normal except triglyceride which is high. But i am having pain around my mid and left bottom of chest. I am also having acidity problem. Wnat to whether chest pain is related to heart or just because of acidity and what the precaution shoudl i take.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Welcome to HCM
in view of your history and normal EKG , 2D Echo and TMT test , i feel it is more likely because of acidity issue , very less likely due to heart problem , consult your family physician and took some medicine for acidity ,
take your medicine for BP and abnormal cholesterol regularly ,
adopt healthy life style ,
say big NO to any addiction ,
take care
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor